So I've been on Sprintec BC for 8 months now and have been sexually active for three months unprotected. And on Saturday and Sunday night I took the pills and hour and a half late. I usually take them right on time at 9. And Monday night I noticed a brown discharge ONLY when I wipe. Today is Thursday and now it's turning a little red. My period isn't due for a week and a half. I'm almost done with the second week of the pack. I'm cramping only on the right side and was light headed and queezy just today. The pain in my ride side flares up a ton then goes away completely. This is the first time I've ever had any bad symptoms taking my BC. I took a pregnancy test yesterday and it was NEGATIVE. But I'm getting these unusual symptoms this late into taking birth control. What could be going on? HELP ME ASAP PLEASE
Ok, cramping and bleeding are not signs of pregnancy. I have no idea where this idea comes from. You're having some breakthru bleeding, maybe triggered by taking the pills late, but not really likely. Just keep taking your pills. When you get to the inactive ones you'll have your period and things will be normal.
I really doubt you are pregnant. An hour or two variance of time won't make a difference. But since your pain is only on the right side, it could be caused by a cyst. This happened to me a few months ago. It caused bleeding and sharp pain on one side. It could also be something more serious like appendix too. So if the pain continues or gets worse, see your doctor or you can even go to the ER.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Mar 2012 • 1 answer
Updated 19 Jun 2013 • 1 answer
Updated 1 Sep 2013 • 1 answer
Updated 2 Mar 2015 • 1 answer
Updated 17 May 2016 • 1 answer